New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nst114
Regular Member


Date Joined Jan 2007
Total Posts : 90
   Posted 2/15/2007 6:14 PM (GMT -7)   
Does anyone else take this??
 


nst114
Regular Member


Date Joined Jan 2007
Total Posts : 90
   Posted 2/18/2007 2:04 PM (GMT -7)   
does nobody take this????
 


SLA
New Member


Date Joined Feb 2007
Total Posts : 10
   Posted 2/19/2007 10:45 AM (GMT -7)   
:-)  Hi - I am on my 4th day of Amitiza.  I had previousily taken Zelnorm, Bentyl and Miralax, but about 5 months ago, they lost all effectiveness, however, they did work great for years, with no side effects.  I have been in misery the past 5 months.  I have had a colonoscopy, cat scan and pelvic ultrasound, which all came back good.  Last week, my doctor suggested I try Amitiza, this is  the first I have ever heard of it.  My stomach does feel better and my lower back no longer hurts, but the nausea is bad.  I am hoping this will decease with time.   Have you tried other drugs prior to being on Amitiza? I have had IBS with Constipation for 30 years and I have been on every alot of different medications. 

nst114
Regular Member


Date Joined Jan 2007
Total Posts : 90
   Posted 2/19/2007 1:52 PM (GMT -7)   
wow you sound just like me alittle
 
i have had two cat scans two colonoscopes and the one where the camera goes down ur throat
 
i was on Zelnorm but after the first three days which were good , it wasnt working so much for me anymore
 
and im on some kind of power stuff that u put in ur drink that helps u go and after my last colonoscope i think two weeks ago i was put on  Amitiza and i get really nauseaus usually after taking it and before i have to use the bathroom
 
i get diarhea with it , is that what  you get???
 
I kind of like whats its helping with but i didnt kno if the nauseaus feeling and diarhea were supposed to happen
 
thanks for replying
 


SLA
New Member


Date Joined Feb 2007
Total Posts : 10
   Posted 2/19/2007 6:22 PM (GMT -7)   
Yes, I am having diarrhea and alot of gas, but it's the nausea that bothers me most.  I go back to work Tuesday and I'm concerned about that, but I have been so sick for so long, I'm going to try my best and give this a shot.  I'm going to try and keep some jello handy.  Let me know how you are.  Good Luck.

SLA
New Member


Date Joined Feb 2007
Total Posts : 10
   Posted 2/25/2007 9:35 PM (GMT -7)   
I had to stop taking the Amitiza.  It just made me too sick.  I could barely work and take it - I was so dizzy, blurred vision, chronic fatigue and nausea and my constipation and abdominal pain came back just as bad.  I think I am going to try alternating my Zelnorm, Miralax, Amitiza (maybe just at night) and see what happens.  I am also trying Probiotics.  Don't know if they will work, but I have got to figure something out and the doctors just don't seem to know what to do with me.  
 
confused  
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:49 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
221 Guest(s), 1 Registered Member(s) are currently online.  Details
LindaOZ


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer